# SDR RIVA020308M

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 737-300
- Aircraft serial: 21106
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - NR 3 CARGO DOOR STATION1090 FRAME HAS CRACK BETWEEN STRINGERS 26R AND 27R.  ROUTED OUT CRACK.  FABRICATED REPAIR ANGLES AND FILLERS.  TREATED AND PRIMED AND INSTALLED REPAIR ANGLES AND FILLERS PER BOEING REPAIR SKETCH TEK MQY 02-0001F WITH 8110-3, DATED 01/17/02.  (M)
